Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What is the best vitamin-mineral therapy for tardive dyskinesia ?

I have most of the tardive dyskinesia symptoms, what is the best vitamin-mineral therapy that really does work
Asked On : Mon, 31 Jan 2011
Answers:  3 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Tardive dyskinesias are caused by prolonged used of certain medication in psychiatry.
Usually we first try to help with this side effect by decreasing the medication that is causing this or adding some other medication. If this is not helping, then the medication may have to be stopped. This is a very disabling and distressing condition and hence is better to be tackled as soon as possible.

I am sorry but I know of no vitamin-mineral therapy that deals with this problem.
Hope any alternative medicine experts on this forum can help you in that.

But please do not keep searching for long. It may become irreversible if you do so.
Answered: Mon, 31 Jan 2011
I find this answer helpful
  User's Response
can you Please give a most safe effective medication for treating the t. dyskinesia,then. some answer would be appreciated, I am having trouble getting in to see a neruo. dr. the tremors are almost constant, i am very weak and almost unresponsive at times form this. i have been to the er 2 times in 1 wk. but they say everything is ok. i stay by myself and this is really scary. hopefully an immediate reply would be helpful.
Answered: Tue, 1 Mar 2011
  User's Response
can you give me a most effective safe medication for t. dyskinesia. i already take ativan up to 4 mgs. a day. i have been to the er 2 times in 1 wk. and they find nothing else wrong and see a neuro. dr. i cannot get in for 3 months, is there nothing i can DO.......Pleaseeeeeeeeee help. the tremors are almost constant,have fatigue to the point of being almost unresponsive and extreme dizzyness.................reply soon !
Answered: Tue, 1 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor